# SDR SIMA201902265001

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 36,697 hours, 31,117 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Relay
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OXYGEN LO PRESS  IMMEDIATLEY AFTER TAKE OFF OXY PREE GAUGE READS 0 PSI-C/A-FOUND 02 GAUGE TO BE READING 1650 PSI. COCKPIT INDICATION READS ZERO DEFERRED OXYGEN PRESSURE INDICATION SYSTEM MEL 35-01 AUTH 020878-B. REMOVED AND REPLACED O2 CTRL TRANSFERRELAY K0417 NO DEFECTS NOTED CB'SOK O2 INDICATIONJ NOW READING OK MEL ITEM RESTORED.
